# SDR ANCF200000004

- Difficulty date: December 10, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N321LF
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 21,435 hours, 7,341 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Panel
- Part serial: D00932
- Condition: Smoke
- Location: Vor System
- Part time: 19,081 hours, 3,185 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE SMOKE WAS PRESENT FROM THE LEFT VOR/DME SELECTOR PANEL, PERFORMED CHECK LIST AND SITUATION WAS CONTROLLED.CORRECTIVE ACTION:WAS UNCLOGGED EQUIPMENT COOLING LINE OF VOR CONTROL PANEL AND REPLACED VOR CONTROL PANEL IAW AMM 34-51-02 PAGE 201
